MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-5009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 11/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 02-012-47-5009 - logic cr tib insert std, sz 5, 9mm: 3850485 200-02-38 - three peg patella 38mm 4848517.
 
Event or Problem Description
As reported, approximately 6 years post op initial left tsa, this 60 y/o male patient was revised.The patient was revised due to femoral loosening and osteolysis as a result of poly wear.The patient was revised to a size 5 femoral component and a size 5 13mm tibial insert.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
(h3) the revision reported was likely the result of femoral loosening and tibial insert wear.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the femoral component and bone.The tibial insert wear may have been due to malalignment between the implants, third body wear, patient related conditions, instability, or any combination of these possibilities.However, this cannot be confirmed as the devices were not available for evaluation.*the following sections have corrected information: (d1) brand name.(d4) catalog number, expiration date, serial number, unique identifier (udi) #.(h4) device manufacture date.
 
Additional Manufacturer Narrative
Report number: 1038671-2023-03080 this follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The following sections were corrected: b2 d4: expiration date d10 concomitants: 200-02-38 - three peg patella 38mm (b)(6), 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t (b)(6).H4 the revision reported was likely the result of femoral loosening and tibial insert wear.The aseptic (non-infected) loosening was likely the result of an insufficient bond between the femoral component and bone.The tibial insert wear may have been due to malalignment between the implants, third body wear, patient related conditions, instability, or any combination of these possibilities.However, this cannot be confirmed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20057238
Report Number1038671-2024-03058
Device Sequence Number18102888
Product Code JWH
UDI-Device Identifier10885862174543
UDI-Public10885862174543
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2023
Device Catalogue Number02-012-47-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2023
Supplement Date Received by Manufacturer10/18/2024
10/18/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/06/2024
01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight120 KG